MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Model Number DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that the skyplate detector has a dent in the surface.The device was in clinical use and there was no harm to patient or user.The remote service engineer (rse) performed analysis and concluded that the detector had been dropped, causing a 7mm dent in the white plastic cover, the dent does not affect the black surface of the detector.The radiographer tied to adjust the image values to focus on the dent, it was visible in the test images.The customer is currently using an old skyplate detector.The damaged detector and protective stickers need to be replaced.A replacement quotation was sent to customer.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the detector has a dent in the surface.The device was in clinical use and there was no harm to patient or user.Additional information received from remote service engineer as detector dropped by customer.

Brand Name
DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Common Device Name
STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21534465
Report Number3003768251-2025-000029
Device Sequence Number15418058
Product Code MQB
UDI-Device Identifier00884838074521
UDI-Public(01)00884838074521
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K170113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Device Catalogue Number712033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown